# SDR P5CA9700485

- Difficulty date: April 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Spring
- Condition: Bent
- Location: Radome
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENT SPRING AT ATTACH POINT INSIDE RADOME ASSY.  REPAIRED PER BAC MM 20-11-32.
